hrcak mascot   Srce   HID

Izvorni znanstveni članak

An equation related to centralizers in semiprime rings

Joso Vukman
Irena Kosi-Ulbl

Puni tekst: engleski, pdf (197 KB) str. 253-261 preuzimanja: 83* citiraj
APA 6th Edition
Vukman, J. i Kosi-Ulbl, I. (2003). An equation related to centralizers in semiprime rings. Glasnik matematički, 38 (2), 253-261. Preuzeto s https://hrcak.srce.hr/1318
MLA 8th Edition
Vukman, Joso i Irena Kosi-Ulbl. "An equation related to centralizers in semiprime rings." Glasnik matematički, vol. 38, br. 2, 2003, str. 253-261. https://hrcak.srce.hr/1318. Citirano 27.10.2021.
Chicago 17th Edition
Vukman, Joso i Irena Kosi-Ulbl. "An equation related to centralizers in semiprime rings." Glasnik matematički 38, br. 2 (2003): 253-261. https://hrcak.srce.hr/1318
Harvard
Vukman, J., i Kosi-Ulbl, I. (2003). 'An equation related to centralizers in semiprime rings', Glasnik matematički, 38(2), str. 253-261. Preuzeto s: https://hrcak.srce.hr/1318 (Datum pristupa: 27.10.2021.)
Vancouver
Vukman J, Kosi-Ulbl I. An equation related to centralizers in semiprime rings. Glasnik matematički [Internet]. 2003 [pristupljeno 27.10.2021.];38(2):253-261. Dostupno na: https://hrcak.srce.hr/1318
IEEE
J. Vukman i I. Kosi-Ulbl, "An equation related to centralizers in semiprime rings", Glasnik matematički, vol.38, br. 2, str. 253-261, 2003. [Online]. Dostupno na: https://hrcak.srce.hr/1318. [Citirano: 27.10.2021.]

Sažetak
Let R be a 2-torsion free semiprime ring with extended centroid C and let T : R R be an additive mapping. Suppose that 3T(xyx) = T(x)yx + xT(y)x + xyT(x) holds for all x,y R. Then there exists an element C such that T(x) = x for all x R.

Ključne riječi
Prime ring; semiprime ring; derivation; Jordan derivation; Jordan triple derivation; left (right) centralizer; left (right) Jordan centralizer; centralizer

Hrčak ID: 1318

URI
https://hrcak.srce.hr/1318

Posjeta: 290 *